# SDR RYNA201203150014

- Difficulty date: March 15, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N771RD
- Make and model: Airbus A330-343
- Aircraft serial: 1231
- Aircraft time: 350 hours, 107 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FAULT MESSAGE SMOKE DETECTOR LAVATORY 38.  PERFORMED TEST AMM 26-17-00-PB-501, OPS CHECK NORMAL.  PLACARD REMOVED.
